Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Shreveport, LA

March 5, 20114 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 5, 2011, 3:01 AM CST for 4 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2011, 3:01 AM CST (09:01 UTC)
Expired
Mar 5, 2011, 3:45 AM CST
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bowie County, TX, Cass County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 127 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 9.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS54 KSHV 050901
SVRSHV
TXC037-067-343-449-050945-
/O.NEW.KSHV.SV.W.0019.110305T0901Z-110305T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 AM CST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF SIMMS...
  NORTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
  NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  EAST CENTRAL TITUS COUNTY IN NORTHEAST TEXAS...

* UNTIL 345 AM CST

* AT 300 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR COOKVILLE...OR 7 MILES EAST OF MOUNT
  PLEASANT...AND MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OMAHA...US 259 AND I 30 INTERSECTION...NAPLES...DALBY SPRINGS...
  SPRING HILL AND MAUD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3336 9480 3333 9476 3334 9475 3339 9475
      3356 9449 3324 9427 3308 9487 3323 9498
TIME...MOT...LOC 0901Z 241DEG 32KT 3320 9484

$$

05
1 follow-up statement
321 
WWUS54 KSHV 050918
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 AM CST SAT MAR 5 2011

TXC449-050927-
/O.CAN.KSHV.SV.W.0019.000000T0000Z-110305T0945Z/
TITUS TX-
318 AM CST SAT MAR 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR TITUS COUNTY IS CANCELLED...

LAT...LON 3336 9480 3333 9476 3334 9475 3339 9475
      3356 9449 3324 9427 3309 9482 3335 9482
TIME...MOT...LOC 0917Z 241DEG 32KT 3327 9469

$$

TXC037-067-343-050945-
/O.CON.KSHV.SV.W.0019.000000T0000Z-110305T0945Z/
BOWIE TX-MORRIS TX-CASS TX-
318 AM CST SAT MAR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR CASS...MORRIS AND BOWIE COUNTIES...

AT 318 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR US 259 AND
I 30 INTERSECTION...OR 11 MILES SOUTHWEST OF SIMMS...MOVING NORTHEAST
AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALBY
SPRINGS...MARIETTA...BRYANS MILL...SPRING HILL AND MAUD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEA SIZED HAIL HAS BEEN REPORTED IN TITUS COUNTY WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT 
LIFE AND PROPERTY.

&&

LAT...LON 3336 9480 3333 9476 3334 9475 3339 9475
      3356 9449 3324 9427 3309 9482 3335 9482
TIME...MOT...LOC 0917Z 241DEG 32KT 3327 9469

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 9:46 PM CST, 5 hours 15 minutes earlier.

Area forecast discussion, Mar 4, 9:46 PM CST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 PM CST FRI MAR 4 2011

.DISCUSSION...
LATEST PRESSURE ANALYSIS SHOWING A STRONG COLD FRONT EXTENDING
FROM NEAR FSM TO GYI TO JUST WEST OF FTW AS OF 03Z. PRECIPITATION
HAS BEEN PRETTY TOUGH TO COME BY THIS EVENING ACROSS MUCH OF THE
REGION AHEAD OF THIS FEATURE WITH THE EXCEPTION BEING ACROSS NE LA
WHERE A NARROW BAND OF ELEVATED SHOWERS IS HELPING TO MIX DOWN
STRONGER WINDS ACROSS PORTIONS OF NE LA. LOOKING TO OUR
NORTH...CONVECTION HAS BEEN TRYING TO SLOWLY INCH ITS WAY FURTHER
SOUTH AND WEST ALONG THE FRONTAL BOUNDARY BUT ITS RUNNING INTO A
MORE CAPPED ATMOSPHERE AS WITNESSED IN OUR 00Z SOUNDING.

LOOKING AT THE LATEST 00Z NAM AS WELL AS THE LATEST RUC13 DATA...
AS THE COLD FRONT CONTINUES TO MOVE EAST OVERNIGHT...THE BOUNDARY
WILL BE ENCOUNTERING BETTER MOISTURE AND FRONTAL FORCING...WHILE
NOT EXTREME...SHOULD BE SUFFICIENT FOR THE DEVELOPMENT OF SHOWERS
AND THUNDERSTORMS. LIFT WILL OF COURSE BE PROVIDED BY A STRONG
SHORTWAVE WHICH CURRENTLY IS STARTING TO MAKE ITS TURN OUT OF EXTREME
EASTERN NEW MEXICO AND INTO THE TX HILL COUNTRY. CURRENT PLAN IS
TO LEAVE OVERNIGHT POPS AS IS...GOING ON THE PREMISE THAT THE
SHORTWAVE WILL BE SUFFICIENT ENOUGH FOR THE DEVELOPMENT OF SHOWERS
AND THUNDERSTORMS ACROSS AT LEAST OUR WESTERN ZONES AFTER MIDNIGHT
TOWARDS SUNRISE. MODEL FORECAST SOUNDING SUGGEST THAT AFTER
MIDNIGHT...WITH INCREASING PVA FROM THE WEST...WE SHOULD BE ABLE
TO WEAKEN THE CAP FROM THE TOP DOWN. WITH STRONG TEMPERATURE LAPSE
RATES IN ASSOCIATION WITH THE INCREASING PVA...CERTAINLY CANNOT
RULE OUT AN ISOLATED HAIL THREAT LATE TONIGHT INTO EARLY SATURDAY
MORNING WITH ANY STRONG CONVECTION.

FOR SATURDAY...THE 00Z NAM IS BRINGING THE PRECIPITATION TO AN END
VERY RAPIDLY FROM WEST TO EAST DURING THE DAY. THE 18Z GFS
FOLLOWED SUITE WITH ITS 12Z PREDECESSOR IN KEEPING SOME POST
FRONTAL SHOWERS ACROSS THE REGION AS THE UPPER LEVEL TROUGH MOVES'
OVERHEAD. SEEING THAT I DO NOT HAVE THE 00Z GFS IN YET TO COMPARE
TO THE NEWEST RUN OF THE NAM...PLAN IS TO NOT MAKE ANY CHANGES TO
SATURDAYS POP FORECAST WITH THIS EVENING UPDATE. EXPECTING STRONG
NW WINDS BEHIND THE FRONTAL PASSAGE FOR SATURDAY AND WE COULD BE
FLIRTING WITH LAKE WIND ADVISORY CRITERIA FOR AT LEAST PORTIONS OF
THE REGION ON SATURDAY.

NO CHANGES TO THE FORECAST AT THIS TIME...13.

&&

.AVIATION...
VFR CIGS ATTM...MODELS BRING IN MVFR CIGS 06-09Z WITH SOME IFR IN
INCREASING LIKELIHOOD OF SHRA/TSRA OVERNIGHT AND THROUGH 18Z
SATURDAY OVER THE EAST. SFC WINDS ARE SOUTH 5-15 KTS WITH HIGHER
GUSTS...ESP EAST...BUT SHOULD RELAX TO 5-10 KTS AFTER MIDNIGHT AND
THEN EVENTUALLY VEER OUT OF THE NW 10-15G25KTS BY 05/10-15Z...AS
A COLD FRONT SWEEPS THROUGH THE AREA. VFR SLOWLY RETURNS 18Z-05/00Z
TO ROUND OUT THE WEEKEND. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  62  37  61  37 /  50  70  20   0   0
MLU  61  66  38  57  34 /  50  70  40   0   0
DEQ  49  59  29  60  34 /  80  50   0   0   0
TXK  54  60  32  60  36 /  70  60   0   0   0
ELD  59  63  35  58  34 /  50  70  30   0   0
TYR  50  55  34  60  38 /  60  70   0   0   0
GGG  54  57  35  60  37 /  60  70   0   0   0
LFK  61  64  35  63  36 /  50  70   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13/15
Hazardous weather outlook, Mar 4, 12:10 PM CST, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CST FRI MAR 4 2011

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-051200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1210 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTHEAST
OKLAHOMA AND THE WESTERN SECTIONS OF SOUTHWEST ARKANSAS THIS
EVENING...ALONG AND AHEAD OF A COLD FRONT AND APPROACHING UPPER
LEVEL DISTURBANCE FROM THE WEST. ALTHOUGH LOW LEVEL INSTABILITY
WILL BE WEAK ACROSS THESE AREAS TONIGHT...STRONG SHEAR AND
INSTABILITY ALOFT MAY YIELD A FEW ISOLATED SEVERE THUNDERSTORMS
LATE...CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS.
HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. THESE SHOWERS
AND THUNDERSTORMS WILL DEVELOP FARTHER SOUTH TOWARDS THE
INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA LATE
TONIGHT...WITH BRIEF HEAVY RAINFALL POSSIBLE FROM THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO
EAST THROUGH EARLY AFTERNOON SATURDAY WITH THE PASSAGE OF THE COLD
FRONT. COOLER TEMPERATURES AND DRIER AIR WILL FILTER INTO THE
REGION BEHIND THE FRONT...WITH SEASONAL TEMPERATURES AND DRY
CONDITIONS PERSISTING THROUGH MONDAY. ANOTHER STRONG UPPER LEVEL
DISTURBANCE WILL EMERGE OUT INTO THE CENTRAL AND SOUTHERN PLAINS
TUESDAY...WITH GULF MOISTURE QUICKLY RETURNING NORTHWARD INTO THE
REGION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER COLD
FRONT...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. THIS
SYSTEM MAY ALSO PRODUCE ISOLATED SEVERE THUNDERSTORMS...ALTHOUGH
CONSIDERABLE UNCERTAINTY REMAINS THIS FAR OUT IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED LATE TONIGHT ACROSS SOUTHEAST OKLAHOMA
AND THE ADJACENT SECTIONS OF SOUTHWEST ARKANSAS.

LAZ010>014-017>022-TXZ152-153-165>167-051200-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
1210 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE DEEP EAST TEXAS
AND NORTHCENTRAL LOUISIANA LATE TONIGHT...ALONG AND AHEAD OF A
COLD FRONT AND APPROACHING UPPER LEVEL DISTURBANCE FROM THE WEST.
THE LACK OF LOW LEVEL INSTABILITY WILL PRECLUDE A RISK OF SEVERE
WEATHER WITH THIS SYSTEM. HOWEVER...BRIEF HEAVY RAINFALL MAY
ACCOMPANY SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO
EAST THROUGH EARLY TO MID AFTERNOON SATURDAY WITH THE PASSAGE OF
THE COLD FRONT. COOLER TEMPERATURES AND DRIER AIR WILL FILTER INTO
THE REGION BEHIND THE FRONT...WITH SEASONAL TEMPERATURES AND DRY
CONDITIONS PERSISTING THROUGH MONDAY. ANOTHER STRONG UPPER LEVEL
DISTURBANCE WILL EMERGE OUT INTO THE CENTRAL AND SOUTHERN PLAINS
TUESDAY...WITH GULF MOISTURE QUICKLY RETURNING NORTHWARD INTO THE
REGION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER COLD
FRONT...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. THIS
SYSTEM MAY ALSO PRODUCE ISOLATED SEVERE THUNDERSTORMS...ALTHOUGH
CONSIDERABLE UNCERTAINTY REMAINS THIS FAR OUT IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.

ELEVEN

In the hours before

Special weather statement, Mar 5, 12:39 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1239 AM CST SAT MAR 5 2011

ARZ059>061-070>072-050730-
COLUMBIA-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-NEVADA-
1239 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...NEVADA...HEMPSTEAD...COLUMBIA...LAFAYETTE AND
     MILLER...

INCLUDING THE FOLLOWING LOCATIONS...
     BLEVINS...BODCAW...BUCKNER...EMMET...FOUKE...FULTON...GARLAND...
     GENOA...HOPE...LEWISVILLE...MAGNOLIA...MANDEVILLE...MCNEIL...
     PERRYTOWN...PRESCOTT...ROSSTON...SMITHLAND...STAMPS...WALDO...
     WASHINGTON AND WILLISVILLE...

AT 1236 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TEXARKANA...MOVING NORTHEAST AT
35 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

05
Special weather statement, Mar 5, 1:36 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CST SAT MAR 5 2011

ARZ060-061-071-072-050815-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-
136 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     NEVADA...HEMPSTEAD...COLUMBIA AND LAFAYETTE...

INCLUDING THE FOLLOWING LOCATIONS...
     BLUFF CITY...BODCAW...BUCKNER...LEWISVILLE...MCNEIL...ROSSTON...
     STAMPS...WALDO AND WILLISVILLE...

AT 136 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR STAMPS...MOVING NORTHEAST AT 35
MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

05
Special weather statement, Mar 5, 1:54 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 AM CST SAT MAR 5 2011

TXZ096-108-109-050900-
FRANKLIN-RED RIVER-TITUS-
154 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     RED RIVER...TITUS AND FRANKLIN...

INCLUDING THE FOLLOWING LOCATIONS...
     HAGANSPORT...MOUNT PLEASANT...MOUNT VERNON AND PURLEY...

AT 154 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES EAST OF SULPHUR SPRINGS...
MOVING NORTHEAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

05
Special weather statement, Mar 5, 2:53 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 AM CST SAT MAR 5 2011

TXZ096-097-109>112-051000-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
253 AM CST SAT MAR 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     RED RIVER...BOWIE...TITUS...MORRIS...CASS AND CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     COOKVILLE...DALBY SPRINGS...DE KALB...HOOKS...MAUD...MOUNT
     PLEASANT...NAPLES...NEW BOSTON...OMAHA...REDWATER...ROCKY
     BRANCH...SIMMS...US 259 AND I 30 INTERSECTION AND WILKERSON...

AT 254 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR COOKVILLE...OR NEAR MOUNT
PLEASANT...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:51 AM CSTLake Wind AdvisorySHVBowie, Camp, Cass, Cherokee, Franklin, Gregg and 12 more13 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.